按条件检索“33”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: CSCD × 数据来源: CNKI × 出版年: 2015 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. Oscillations of coefficients of symmetric square L-functions over primes CSCD SCOPUS SCIE

作者:Hou, Fei

作者机构:[Hou, F] School of Mathematics, Shandong University, Jinan, 250100, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.6,1325-1341

资源类型:期刊论文

WOS:000362013600004

2. Moments of L-Functions Attached to the Twist of Modular Form by Dirichlet Characters CSCD SCOPUS SCIE

作者:Ji, Guanghua; Sun, Haiwei

作者机构:[Ji, G] School of Mathematics, Shandong University, Jinan, 250100, China;[ Sun, H] School of Mathematics and Statistics, Shandong University, Weihai, 264209, China

来源:数学年刊B辑(英文版),CHINESE ANNALS OF MATHEMATICS SERIES B,2015,Vol.36,Issue.2,237-252

资源类型:期刊论文

WOS:000351641100007

3. 分数阶微分方程边值问题非平凡解的存在性 CSCD

作者:马燕;张克玉

作者机构:[马燕] 齐鲁师范学院数学学院, 济南, 山东 250013, 中国.;[张克玉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.5,68-73

资源类型:期刊论文

4. Multiple Positive Solutions for a Fourth-order p-Laplacian Sturm-Liouville Boundary Value Problems on Time Scales CSCD SCOPUS SCIE

作者:Ding, You-zheng; Wei, Zhong-li

作者机构:[Ding, Y.-Z] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China;[ Wei, Z.-L] School of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Shandong Jianzhu University, Jinan, 250101, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,287-296

WOS被引数:1

资源类型:期刊论文

WOS:000355060400001

5. 离散合取聚合算子的迁移性 CSCD

作者:詹行;苏勇;刘华文

作者机构:[詹行] 山东大学数学学院, 济南, 山东 250100, 中国.;[苏勇] 山东大学数学学院, 济南, 山东 250100, 中国.;[刘华文] 山东大学数学学院, 济南, 山东 250100, 中国

来源:计算机科学与探索,Journal of Frontiers of Computer Science & Technology,2015,Vol.9,Issue.6,756-760

资源类型:期刊论文

6. 具有属性析取扩展特征的内逆P-信息智能挖掘 CSCD

作者:路英;李备友;史开泉

作者机构:[路英] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[李备友] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.1,215-219

资源类型:期刊论文

7. Theory and application of numerical simulation method of capillary force enhanced oil production EI CSCD SCOPUS SCIE

作者:Yuan, Yirang; Cheng, Aijie; Yang, Danping; Li, Changfeng; Liu, Yunxin

作者机构:[Yuan, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Cheng, A] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Yang, D] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Li, C] Institute of Mathematics, Shandong University, Jinan, 250100, China;[ Liu, Y] Institute of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2015,Vol.36,Issue.3,379-400

WOS被引数:1

资源类型:期刊论文

WOS:000350670200009

8. P-增广矩阵与信息的智能动态发现- 辨识 CSCD

作者:史开泉

作者机构:[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.10

资源类型:期刊论文

9. 图中相互独立的4-圈和8-圈 CSCD

作者:张绍华;颜谨;李硕

作者机构:[张绍华] 山东大学数学学院, 济南, 山东 250100, 中国.;[颜谨] 山东大学数学学院, 济南, 山东 250100, 中国.;[李硕] 昌吉学院数学系, 昌吉, 新疆 831100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.2,1-4+31

资源类型:期刊论文

10. A Central Limit Theorem for m-dependent Random Variables under Sublinear Expectations CSCD SCOPUS SCIE

作者:Li, Xin-peng

作者机构:[Li, X.-P] School of Mathematics, Shandong University, Jinan, 250100, China

来源:应用数学学报(英文版),ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES,2015,Vol.31,Issue.2,435-444

资源类型:期刊论文

WOS:000355060400013

11. Forward-backward stochastic differential equation with subdifferential operator and associated variational inequality CSCD SCOPUS SCIE

作者:NIE TianYang

作者机构:[Nie, T.Y] School of Mathematics, Shandong University, Jinan, 250100, China, School of Mathematics and Statistics, University of Sydney, Sydney, NSW 2006, Australia

来源:中国科学:数学(英文版),SCIENCE CHINA-MATHEMATICS,2015,Vol.58,Issue.4,729-748

WOS被引数:2

资源类型:期刊论文

WOS:000351170200005

12. k-连通图中最长圈上可收缩边的数目 CSCD

作者:王珊珊;齐恩凤

作者机构:[王珊珊] 山东大学数学学院, 济南, 山东 250100, 中国.;[齐恩凤] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.10

资源类型:期刊论文

13. 基数余- 亏与逆P-增广矩阵 CSCD

作者:任雪芳;张凌;史开泉

作者机构:[任雪芳] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[张凌] 龙岩学院信息工程学院, 龙岩, 福建 364012, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:山东大学学报. 理学版,Journal of Shandong University. Natural Science,2015,Vol.50,Issue.10,13-18+26

资源类型:期刊论文

14. 具有属性析取萎缩-扩张特征的动态数据智能挖掘 CSCD

作者:徐凤生;闫立梅;史开泉

作者机构:[徐凤生] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[闫立梅] 德州学院数学科学学院, 德州, 山东 253023, 中国.;[史开泉] 山东大学数学与系统科学学院, 济南, 山东 250100, 中国

来源:计算机科学,Computer Science,2015,Vol.42,Issue.5,215-220

资源类型:期刊论文

15. 分数阶对流扩散方程的半加权有限差分格式 CSCD

作者:Zhu,Lin;Rui,Hongxing

作者机构:[朱琳] 宁夏大学数学与计算机学院, 银川, 宁夏 750021, 中国.;[芮洪兴] 山东大学数学学院, 济南, 山东 250100, 中国

来源:华东师范大学学报. 自然科学版,Journal of East China Normal University. Natural Science,2015,Issue.6

资源类型:期刊论文

16. Total Coloring of Planar Graphs without Chordal 7-cycles CSCD SCOPUS SCIE

作者:Hua CAI

作者机构:[Cai Hua] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.

来源:数学学报(英文版),ACTA MATHEMATICA SINICA-ENGLISH SERIES,2015,Vol.31,Issue.12,1951-1962

资源类型:期刊论文

WOS:000365557200010

17. Maximum modulus principle estimates for one dimensional fractional diffusion equation CSCD SCOPUS SCIE

作者:Zhu Lin; Rui Hong-xing

作者机构:[Zhu, L] School of Mathematics and Computer Science, Ningxia University, Yinchuan, 750021, China;[ Rui, H.-X] School of Mathematics, Shandong University, Jinan, 250100, China

来源:高校应用数学学报B辑,APPLIED MATHEMATICS-A JOURNAL OF CHINESE UNIVERSITIES SERIES B,2015,Vol.30,Issue.4,466-478

资源类型:期刊论文

WOS:000366623400007

18. Quadratic forms connected with Fourier coefficients of Maass cusp forms CSCD SCOPUS SCIE

作者:Hu, Liqun

作者机构:[Hu, L] Department of Mathematics, Shandong University, Jinan, 250100, China, Department of Mathematics, Nanchang University, Nanchang, 330031, China

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.5,1101-1112

资源类型:期刊论文

WOS:000355750900005

19. An inverse problem to estimate an unknown order of a Riemann-Liouville fractional derivative for a fractional Stokes\' first problem for a heated generalized second grade fluid EI CSCD SCOPUS SCIE

作者:Yu, Bo; Jiang, Xiaoyun; Qi, Haitao

作者机构:[Yu Bo] School of Mathematics, Shandong University, Ji'nan, Shandong 250100, China.;[Jiang Xiaoyun] School of Mathematics, Shandong University, Jin'an, 250100.;[Qi Haitao] School of Mathematics and Statistics, Shandong University, Weihai, Shandong 264209, China.

来源:力学学报,ACTA MECHANICA SINICA,2015,Vol.31,Issue.2,153-161

WOS被引数:16

资源类型:期刊论文

WOS:000355315900002

20. Euler-type schemes for weakly coupled forward-backward stochastic differential equations and optimal convergence analysis CSCD SCIE

作者:Zhang, Wei; Zhao, Weidong

作者机构:[Zhang Wei] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.;[Zhao Weidong] School of Mathematics, Finance Institute, Shandong University, Jinan, Shandong 250100, China.

来源:中国数学前沿,FRONTIERS OF MATHEMATICS IN CHINA,2015,Vol.10,Issue.2,415-434

WOS被引数:1

资源类型:期刊论文

WOS:000349554000012

共 2 页, 33 条记录

TOP